# SDR REXA2019111261581

- Difficulty date: October 26, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60153410591
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT CHANNEL @ FS 484.0, LBL 36 OUTBD LEG CRACKED.
REMOVED AND REPLACED SUPPORT CHANNEL IAW CRJ200 SRM 51-40-11 AND REO 601R-53-41-059 REV B DATED 2009-09-16. WVAC EMP STAMP 717
